India Shop
For Men
For Women
Weight Control
Diabetes
For Hairs
Arthritis
Herbal Supplements
Herbal Juices
All Herbal / Ayurvedics
Health Disorders
Acidity & Hyper Acidity Acne disorders
Arthritis
Asthma & bronchitis
Anemia
Back Pain
Brain
Cancer, all types
Cholesterol
Cough problems
Cold problems
Constipation
Diabetes, madhumeha
Digestion
Ears problem
Epilipsy & fits
Eye problems
Fever & infections
Gastric troubles
Hairs problem
Heart problems
Head problems
Hernia
Height
Hypertension, High BP
Immunity
Infertility
Insomnia & sleep
Jaundice
Joints disorders
Kidneys (Renal)
Knee disorders
Liver, hepatitis
Memory disorders
Mind disorders
Nose disorders
Obesity
Paralysis
Piles, Fistula
Pregnancy
Sexual Problems
Sinus Problems
Skin Problems
Stones pain
Stomach Problems
Stress, Depression
Thyroid disorder
Tumor disorder
Weight loss
Yoga Remedies
Yoga for Acidity
Yoga for Asthma
Yoga for Back Pain
Yoga for Cancer
Yoga for Diabetes
Yoga for Gastric troub.
Yoga for Heart
Yoga for Hypertension
Yoga for Heart Ailments
Yoga for Kidneys
Yoga for Liver
Yoga for Piles, Fistula
Yoga in Pregnancy
Yoga for Sexual Prob.
Yoga for Stomach Prob.
Yoga and Sex
Yoga for Stress, Depres.
Yoga for Thyroid
Yoga for weight loss


Health Disorder / Keyword:     


Ghutane ka dard this question feed

asked by dharma on 27 June 2010 3:48

meri maa ka age 43y hai. unake ghutane me dadr karib 5-6 varsh pahale se ho raha hai.dard kewal chalane, kam karane se hota hai na suzan hai aur na hi dabane se dard hota hai.kripapa uchit ilaaz batayai. Dhanyavad

Tags: Pain of knee
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-
Thumb_up
Thumb_down

0%
0%

Hello,

Your mother is 43 and is seen to suffer from severe knee pain while walking and doing work. There is no pain while pressing the joint. Probably, it could be a beginning of osteoarthritis. Anyway, further investigation is very important in this case.

Here, it is not practical to prescribe you medicine as the condition should be inspected carefully to see if there is inflammation deep inside. This can happen if the synovial fluid level is getting lower.

I would strongly recommend you to consult a nearby ayurvedic physician and get the condition properly diagnosed and start treatment.

Pls. visit our store for Ayurvedic & Herbal Medicines, Indian Users Buy Here.

posted by Dr.Sony on 28 April 2013 12:14


Reply as Guest OR Quick Sign In / Login to reply with Nickname

( Please note that your reply would be visible on our website, DO NOT MENTION YOUR CONTACT INFO OR REAL NAMES in reply)



Your answer length is: 0 characters.


Related Questions on Ayurvedic Medicine


My left ankle and right knee swells

asked by Rustam on 5 September 2011 17:34
Sir, My left ankle and right knee swells from last 3 weeks (EDEMA). I have consulted the doctors they prescribed me pain killers and other anti inflammatory tablets but i am not getting any relief from the treatment. I am 32 years old male and my job compel me to sit for long time that may be the reason for swelling. My Blood pressure and blood sugar are all normal. I am 5 feet 7 inch tall and 76... Read More
Dr.Vijay Says:- Hello, Greetings from myyog.com, Swelling in legs is due to many factors that is related with kidney functioning and cardiac functioning. Hence, you must rule out for particular reason. There are certain blood tests to be done for analysing the factors like urinalysis, blood check-ups, which is very important. After being examined thoroughly, one should conclude for the same Depending on your.. Read more

Knee pain and swelling

asked by Gagandeep on 28 June 2013 15:35
Sir, My mother 45 years old is suffering a lot from knee pain and swelling since last 8 years, We have tried a lot but no effective treatment we could find. She is a working woman so she is suffering a lot per daily routine Sir please help us... Read More
Dr.Saurabh Says:- Dear Gagandeep, First of all please don't panicSeems like your mother is suffering from a ageing disorder which is called as OsteoarthritisIn our country , woman always think for family , specially they don't care about themselves so first of all i would like you to advise her to stop excess of tiring work in her lifestyleAvoid heavy food and take lots of AAMLA in her dietAmla is a rasayana.. Read more

Knee problem

asked by mahi on 27 June 2010 3:27
BHUT JAYADA PAIN HOTA HAI, AGAR THODA SA BHI CHALTI HAI TO KNEE M SOJAN AA JATA HAI, MEDICINE LENEY SE UNKEY PAT M GARMI OR PAIN HO JATA HAI, GHER KA SARA KAM UNIKO KERNA PADTA HAI, UNSEY AB PAIN SAHAN NHI HO RAHA, PLEAE AAP SE REQUEST HAI KI AAP MERI MAA KO ES PROBLEM SE NEKALO, HUM APKEY BHUT ABHARI HOGEY... Read More
Dr.Vijay Says:- Hello, As your mother is suffering from knee problem. Probably considering her age as more than 50 years, we can suspect that she is suffering from osteoarthritis or degenerative osteoarthritis of knee. This happens usually when the menopause is attained, possibly there would be chances of hormonal imbalances and due to which there will be improper calcium absorption and due to inadequate synovial.. Read more

Ligament injury in right knee

asked by gargvinvin on 19 October 2014 22:49
My 17 years old son had a fall & it has caused harm to the ligament PCL of right knee. Kindly advice... Read More
1 reply  -  Related Tags: Knee, Ligament, Pcl, Right
Dr.Ramani Says:- Posterior cruciate ligament injury commonly happens due to fall, striking against the knee or during sports. Thus recovery depends on the grade of the injury. Grade 1 and 2 where the ligament is torn slightly or partially loosened can be treated with medicines and treatments. But that of Grade 3 or 4 may require surgery due the instability, complete tear and association of the nearest structures... Read more

Knee joint pain and irregular dates

asked by snegi on 1 February 2010 8:46
Namaskar, I am 25 yrs old female. A month ago I visited one of Baba Ramdev asharm in Uttarakhand. I am suffering form a knee pains and irregulars periods. My knees starts giving me trouble while stretching or I feel a mild pain whenever I am worked up. Second, I have way too off irregular cycle for my mensuration. Sometime I don't get my periods for 3 moths in straight and when it comes it... Read More
Dr.Vijay Says:- Hello madam, Since you have knee problem and irregular periods, they have suggested these medicines, this may be due to lack of nutrition and hormonal imbalance The following information may help you for the same problem, apart from the medicines you are taking, you can add the given medicine too Diet To prevent nutritional deficiencies that may cause menstrual irregularities which could lead to.. Read more

Knee stiffness after surgery

asked by ksdurgesh on 15 September 2011 14:52
I meat an road accident and knee was fractured, I gone through surgery 08 week back. After 05 week doctor advices to start bending knee, again after 06 week they advices to start aggressive physiotherapy for bending the knee. As of know ( after 08 week) I am able to bend till 80 degree and feeling some stiffness. As per doctor, if it will not bend 120 degree within 12 week in that case another... Read More
Dr.Vijay Says:- Hello, Greetings from myyog.com, As per your medical history, you met with RTA and undergone surgery. While correcting ligaments in surgery, there may be variations in tissues position, hence, there may be stiffness, and due to which you are worrying about the issue. With the help of ayurvedic medicines and treatments, and other alternative therapies, one can manage and stiffness can be reduced.. Read more


Indian Users Buy Here
Dev Ortho Ayurvedic Painkiller Oil
Dev Ortho Oil is a proprietary ayurvedic medicine used as a painkiller oil. Provides instant effects in...

More Products..


Indian Customer? BUY! Here


Learn Pranayama | Alternative medicines | List of Alternative medicines | Herbal medicines | Sitemap 1 | Sitemap 2 | Contact us | Indian customers BUY HERE

Disclaimer - Users are solely responsible for their own health and use of medicine advised, natural remedies and tips. Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.